Analysis of Fractional Nonlinear Differential Equations Using the Homotopy Perturbation Method

Articles > Article · 2011

Authors: Mehmet Ali BALCI, Ahmet YILDIRIM

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 66, pp 87-92

DOI: 10.1515/zna-2011-1-213

Summary

In this study, we used the homotopy perturbation method (HPM) for solving fractional nonlinear differential equations. Three models with fractional-time derivative of order α, 0<α <1, are considered and solved. The numerical results demonstrate that this method is relatively accurate and easily implemented.

View details